Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A product formula for an Arf-Kervaire invariant


Author: Edgar H. Brown Jr.
Journal: Bull. Amer. Math. Soc. 80 (1974), 873-874
MSC (1970): Primary 57A25, 57D65
DOI: https://doi.org/10.1090/S0002-9904-1974-13549-4
MathSciNet review: 0356090
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. H. Brown, Jr., Generalizations of the Kervaire invariant, Ann. of Math. (2) 95 (1972), 368-383. MR 45 #2719. MR 293642
  • 2. W. Browder, The Kervaire invariant, products and Poincaré transversality, Topology 12 (1973), 145-157. MR 326744

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A25, 57D65

Retrieve articles in all journals with MSC (1970): 57A25, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13549-4

American Mathematical Society